Can Benadryl be bad for your Kidneys?

Question is Closed Report Mark as Favorite

Answers (1)

25 May 2010

Depending on the amount of Benadryl you may taking can and does have a certain effect on the Nephrons in your kidneys, and to a lesser degree the liver. Be very careful how much you take and how often you use it. It is not common however, but if you're at all concerned be seek out the advice of your PMC doctor. Just to be on the safe side. No medications are safe when taken in amounts they are not intended for, and if you find they are not working in the manner you expect, then it is time to see your Doctor, Please be careful, Bless You, and good luck, and please to check back often, other posters here may have better or more informed answers than I do.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can you get addicted to taking Benadryl Allergy Ultra Tablets?

My doctor told me it is okay for me to take Benadryl Allergy Ultra Tablets since I came down with Shingles. My rash is gone now but the pain of PHN ...

4 answers 21 Dec 2009

Benadryl Chesty Forte - is prescribed gufenesin better than otc ?

my doc prescribed guefenisen again to me but i feel its the same thing as otc ... is it better than say robitussum or mucinex ... i have a bad wet ...

2 answers 23 Mar 2011

Has anyone else been diagnosed as allergic to Benadryl?

I have a few years ago and after 2 visits in 2 days to the ER I found out that some newer antisthimines derive from it. They say it's something ...

1 answer 6 Aug 2011

Benadryl , Oxycodone and Valium - is this a bad drug combination?

I stupidly took 100 mg of benadryl along with 10 mg of oxycodone and 5 mg of valium. (I take the oxycodone and valium on a semi-regular basis for ...

1 answer 23 Mar 2012

Whats a better sleep aid...melatonin or benadryl?

hopefully getting off the meds to sleep. mirtazapine ... most recent, and ativan prior. I still have to gtake some ativan in the day so I do withdraw ...

4 answers 21 Sep 2012